Overdose?

Standard

I’m not sure what happened to today. I woke up hacking and coughing, took some Robitussin, and now, some nine hours later, my memory of the intervening hours has shrunk down to a shadowy montage of interlocking scenes: laying like a slug on the couch, pulling together some sort of noontime meal for the rugrats out of peanut butter and graham crackers, putting loads of plague-ridden sheets through the laundry and spraying Febreze around willy-nilly in an effort to dispel that medicinal pall that sometimes settles over sickrooms. I think I might have gotten a shower in there somewhere. And I’m pretty sure the alien visitation was a hallucination. Too many consecutive episodes of Roswell, perhaps.

They should make those letters on the side of the Robitussin dosage cup a little bigger. “TSP” and “TBS” look a lot alike, you know?

Advertisements

2 responses »

  1. Awww…you poor thing! I, too, have had strange hallucinations mid-coma-like-sickness. Sure hope you get to feeling better soon!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s